# SDR CA001228014

- Difficulty date: September 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 2
- Part time: 22,801 hours, 25,295 cycles
- Component: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT NR 2 ENGINE OIL PRESSURE FLUCTUATED BETWEEN 48-65 PSI, ENGINE SHUTDOWN AS PRECAUTION. ABNORMAL CHECK LIST COMPLIED WITH, AIRCRAFT DIVERTED TO NEAREST AIRPORT, AFTER LANDING ENGINE OIL SERVICED WITH 4 QUARTS OF OIL, AIRCRAFT RAN, OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
